# SDR DLM88001495

- Difficulty date: August 5, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 27,818 hours, 22,254 cycles
- Engine: Pwa JT8D219
- Engine time: 24,330 hours, 19,141 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 24,330 hours, 19,141 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL ADVANCED POWER ENGAGED AUTOTHROTTLES.  LEFT ENGINE LOST POWER WITH ASSOCIATED BANG HEARD BY F/A.  ABORTED TAKEOFF 50 KTS.  LEFT ENGINE WOULD NOT ACCELERATE AFTER CLEARING RUNWAY.  LOW OIL PRESURE LIGHT WAS ILLUMINATED AND EGT WAS 500C AT IDLE.  FOUND DAMAGE TO FIRST STAGE FAN BLADES-COLDSTREAM FAIRINGS AT BLEED DUCT BETWEEN CORE AND OUTER CASE.  REPLACED NR 1 ENGINE PER TRANS 9T102AD.
